Shape optimization in contact problems : Approximation and numerical realization
Haslinger, J. & Neittaanmäki, P. (1987). Shape optimization in contact problems : Approximation and numerical realization. Mathematical Modelling and Numerical Analysis , 21 (2), 269-291.
Published inMathematical Modelling and Numerical Analysis
© AFCET Cauthiers-Villars, 1987.
The optímal shape design of a two-dimensíonal elastic body on rigid foundatíon is analyzed. The relation between the continuous problem and the díscrete problem achieved by FEM is presented. A numerícal realization together wíth the sensítivity analysís is given. Several numerical examples to illustrate the practícal use of the methods are presented.
ISSN Search the Publication Forum0764-583X
MetadataShow full item record
Showing items with similar title or keywords.
On the a posteriori error analysis for linear Fokker-Planck models in convection-dominated diffusion problems Matculevich, Svetlana; Wolfmayr, Monika (Elsevier, 2018)This work is aimed at the derivation of reliable and efficient a posteriori error estimates for convection-dominated diffusion problems motivated by a linear Fokker–Planck problem appearing in computational neuroscience. ...
Systematic derivation of partial differential equations for second order boundary value problems Kettunen, Lauri; Rossi, Tuomo (John Wiley & Sons, 2022)Software systems designed to solve second order boundary value problems are typically restricted to hardwired lists of partial differential equations. In order to come up with more flexible systems, we introduce a systematic ...
A variational inequality approach to constrained control problems Neittaanmäki, Pekka; Tiba, D. (University of Jyväskylä, 1986)
Optimal solutions for a free boundary problem for crystal growth Neittaanmäki, Pekka; Seidman, Thomas I. (Birkhäuser, 1989)We consider a free boundary problem modeling the growth / dissolution of a crystal in a radially symmetric setting. Existence of an optimal boundary control, minimizing a cost functional of a standard "integral-quadratic" ...
Reliable Numerical Solution of a Class of Nonlinear Elliptic Problems Generated by the Poisson–Boltzmann Equation Kraus, Johannes; Nakov, Svetoslav; Repin, Sergey (Walter de Gruyter GmbH, 2020)We consider a class of nonlinear elliptic problems associated with models in biophysics, which are described by the Poisson–Boltzmann equation (PBE). We prove mathematical correctness of the problem, study a suitable class ...